Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Real analytic Radon transforms on rank one symmetric spaces


Author: Eric Todd Quinto
Journal: Proc. Amer. Math. Soc. 117 (1993), 179-186
MSC: Primary 44A12; Secondary 43A55
DOI: https://doi.org/10.1090/S0002-9939-1993-1135080-8
MathSciNet review: 1135080
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Using microlocal techniques, we prove support theorems for Radon transforms with real analytic measures on horocycles in rank one symmetric spaces. We generalize Helgason's support theorem to this case and prove a new local support theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44A12, 43A55

Retrieve articles in all journals with MSC: 44A12, 43A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1135080-8
Keywords: Radon transform on horocycles, symmetric space, support theorems, microlocal analysis
Article copyright: © Copyright 1993 American Mathematical Society